# SDR IPXA2021012664923

- Difficulty date: January 7, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A5398675120500
- Condition: Bent
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 THS COMPARTMENT FRAME SUPPORT WEB SECTION BENT 10C BETWEEN FR 86-FR 87.  REMOVED AND REPLACED IAW SRM 51-40-21.
